# SDR ABXR2020081000062

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: 114T22248
- Condition: Corroded
- Location: Rt Wing
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E AIR LOAD STRUT AND UPPER L/E FORMER ARE CORRODED NEAR #11 SLAT O/B AUX.TRK. AREA. AIR LOAD STRUT AND UPPER L/E FORMER CORRODED OUT OF LIMITS IAW B767 SRM 57-41-09. REPLACED IAW B767 SRM 51-40-02 PARA 4 AND 7 SEE REVERSE AND PARTIAL WORK SHEET 100 FOR PARTIAL WORK ACCOMPLISHED, REF CWO 123512-0017 FOR FABRICATION.
